View Full Version : Urgent Help!!!

06-14-2013, 11:58 AM
guys suddenly I am shedding like crazy, I mean it's unbelievable. I've been on Avodart for almost 10 months now, it can't be because of this, why wait 10 months? for the info I was a long term finasteride user before Avodart.
only thing I added to my routine is 750 mg/day Taurine about 7-8 days ago. is it the Taurine, I thought it was good for fibrosis and hair growth. does anyone know if it causes shedding? on the other hand why would it?
anyways, only supply I could find in my country was an online nutrition brand, it's local manufactured and some body builders said not so great things about that brand (they say it's a total failure in terms of price/performance), so maybe I get the fake stuff?
anyways, I am looking for people who had experience with Taurine and whether it caused shedding for them or not.
answers much appreciated.

06-16-2013, 09:06 AM
anyways, I didn't take taurine for 2 days and today shedding is highly reduced.
I also didn't take avodart yesterday because I was heavily drinking and I thought maybe it would be harder on my liver to also take the drug.
strange thing is my itch has reduced like 80% today, I don't suppose it's because of skipping Avodart, can it?